| Catalog Number |
CL-07811 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when the iabp was placed on (b)(6), the teleflex sheath was leaking after it was inserted, and a crack was noted at the hub.The physician had to exchange the sheath for a new one.There was no patient injury or harm.The sheath was exchanged without any issue.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported when the iabp was placed on 7/15, the teleflex sheath was leaking after it was inserted, and a crack was noted at the hub.The physician had to exchange the sheath for a new one.There was no patient injury or harm.The sheath was exchanged without any issue.
Additional Manufacturer Narrative
(b)(4).The customer report of a leaking sheath was not able to be confirmed by visual inspection of the customer supplied photos.The customer provided two photos for analysis.Visual analysis revealed that the sheath body was separated; however, it cannot be verified if a leak was present without the sample returned for analysis.Dimensional and functional inspection could not be performed as no sample was returned.Additional testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.